# SDR USAA2011112800002

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 63,632 hours, 42,880 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overserviced
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

UPON ENTERING AIRCRAFT, FUEL SMELL THROUGHOUT ENTIRE AIRCRAFT.  REMOVED EXCESS OIL FROM BOTH LT & RT ACM'S TO PROPER LEVEL.  REMOVED AND REPLACED LT & RT HEPA FILTERS PER AMM 21-21-23.  RAN ENGINES, NO FUEL SMELL.  A/C OK FOR SERVICE.
